Ohio, 2014High Wind in Ohio, November 24, 2014
November 24, 2014 · NWS IWX · 8 events in 8 counties and zones
Strong winds of 45 to 60 knots in the 900 to 850 mb layer were mixed to the surface courtesy of a intense mesoscale wave. km aided in the transport of the winds to the surface.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds of 45 to 60 knots in the 900 to 850 mb layer were mixed to the surface courtesy of a intense mesoscale wave. Steep lapse rates exceeding 9.5 c.km aided in the transport of the winds to the surface. Sustained winds of 35 to 40 mph persisted for several hours with gusts in the 45 to nearly 60 mph range at times.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Nov 24, 10:42 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 24, 10:42 AM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST MON NOV 24 2014
.SYNOPSIS...
ISSUED AT 1040 AM EST MON NOV 24 2014
A STRONG LOW PRESSURE SYSTEM TRACKING ACROSS THE GREAT LAKES
REGION TODAY WILL DRAG A STRONG COLD FRONT THROUGH THE REGION.
EXTREMELY WINDY CONDITIONS ARE EXPECTED TODAY AS THIS STORM
SYSTEM CONTINUES TO STRENGTHEN ACROSS THE GREAT LAKES. RAIN
SHOWERS WILL CHANGE TO SNOW SHOWERS AS COLDER AIR IS USHERED INTO
THE AREA...WITH A POTENTIAL OF SOME LIGHT SNOW ACCUMULATIONS
ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL INDIANA...ALONG
WITH SOUTHERN LOWER MICHIGAN FROM TONIGHT INTO EARLY TUESDAY.
AFTER MORNING HIGHS IN UPPER 40S TO UPPER 50S...TEMPERATURES WILL
DROP SHARPLY THROUGH THE 40S AS THE COLD FRONT MOVES THROUGH. LOW
TEMPERATURES TONIGHT WILL DROP INTO THE MID TO UPPER 20S.
&&
.UPDATE...
ISSUED AT 1040 AM EST MON NOV 24 2014
INTENSE MESOVORT IN LEADING DRY SLOT ACRS CENTRAL CWA MOVG RAPIDLY
NWD. MIXDOWN ALREADY BRINGING G50 KTS AT KFWA. POWER OUTAGES
EXPECTED...MORE TREES/BRANCHES/SEMIS OR LARGE VEHICLES BLOWN OFF
ROADWAYS PROBABLE. UPG SERN HALF CWA TO HIGH WIND WARNING WHERE
HIEST /9.5-10.5 C/KM LAPSE RATES TO ENVELOP WARNED REGION BTWN
18-21 UTC TIMEFRAME COINCIDENT WITH MAX MOMENNUM XFER OF 45-60 KT
900-850MB LAYER FLOW ANTICIPATED WITH CROSS ISALLOBARIC COUPLET
ON ORDER OF 10 MB/3HRS.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM EST MON NOV 24 2014
MAIN FORECAST CONCERNS WILL CONTINUE TO CENTER ON VERY WINDY
CONDITIONS TODAY...CONVECTIVE POTENTIAL THIS MORNING...AND PRECIP
TYPE TRENDS THIS AFTERNOON ALONG WITH SOME LIGHT SNOW ACCUMULATIONS.
LEAD UPPER LEVEL SHORT WAVE IS BEGINNING TO LIFT NORTHWARD ACROSS
EXTREME NORTHERN INDIANA AND SOUTHERN LOWER MICHIGAN THIS
MORNING...WITH A LULL IN THE GREATER RAIN COVERAGE EXPECTED OVER THE
NEXT FEW HOURS. THIS LULL WILL BE SHORT LIVED AS ANOTHER VORT MAX
ACROSS SOUTHEAST MISSOURI SWINGS INTO THE OHIO VALLEY THIS MORNING.
ALREADY BEGINNING TO SEE A FEW REPORTS OF SUSTAINED WINDS IN THE 25
TO 35 MPH RANGE WITH A FEW GUSTS TO 40 TO 45 MPH ACROSS NORTHWEST
OHIO. THESE STRONGER GUSTS APPEAR TO BE CO-LOCATED WITH STRONG
ISALLOBARIC GRADIENT MARKING NORTHEAST DEPARTURE OF CORE OF STRONG
PRESSURE FALLS ACROSS SOUTHEAST ONTARIO. EXPECTING THESE WINDS TO
SUBSIDE A BIT OVER THE NEXT HOUR AS THE STRONGER ISALLOBARIC
GRADIENT SHIFTS NORTHEAST.
AN INCREASE IN SHOWERS IS EXPECTED AGAIN FROM THE SOUTHEAST IN
ASSOCIATION WITH THE SOUTHEAST MISSOURI VORT MAX. A BIT MORE
INSTABILITY IS EXPECTED WITH THIS VORT MAX AS WEAK MID LEVEL COLD
ADVECTION BEGINS TO IMPINGE ON LOW LEVEL THERMAL RIDGING ACROSS THE
AREA. 00Z NAM STILL DEPICT MUCAPES ON THE ORDER OF 100-300 J/KG
WORKING ACROSS THE AREA THIS MORNING BEFORE STRONG LOW LEVEL COLD
ADVECTION PUSH WITH THE FRONT. EXPECTING A SHARP INCREASE IN SFC
WIND SPEEDS ONCE AGAIN BY THE 12Z-15Z TIMEFRAME AS MAIN LOW LEVEL
THERMAL RIDGE SHIFTS ACROSS EXTREME NORTHEAST INDIANA/NORTHWEST
OHIO PROMOTING SOME BETTER MIXING. NAM/GFS/RAP BUFFER SOUNDINGS
ALL POINTING TO AT LEAST THE POTENTIAL OF MIXING DOWN SOME 50+ MPH
WIND GUSTS ACROSS FAR EASTERN PORTIONS OF THE AREA THIS
MORNING...PARTICULARLY ACROSS NORTHWEST OHIO COUNTIES. THIS THREAT
SHOULD MAXIMIZE IN THE 16Z-20Z TIMEFRAME WHEN STRONGER ISALLOBARIC
GRADIENT SHIFTS ACROSS THESE LOCATIONS. WITH POTENTIAL OF SHALLOW
CONVECTION ALSO WORKING ACROSS THE AREA THROUGH MIDDAY...WILL HAVE
TO WATCH FOR ANY ISOLATED HIGHER WIND GUSTS ASSOCIATED WITH
ENHANCED LOCALIZED MIXING OF STRONGER WINDS ALOFT. STILL
EXPECTING GUSTS INTO THE 40 TO 45 MPH RANGE ACROSS THE REMAINDER
OF THE AREA...PERHAPS A BIT MORE MARGINAL IN NATURE ACROSS THE
NORTHWEST. HAVE OPTED TO MAINTAIN GOING WIND ADVISORY...WITH A
MENTION OF 50+ MPH WIND GUSTS AS A POSSIBILITY ACROSS THE FAR
EAST THIS MORNING/EARLY AFTERNOON. A SLIGHT EXTENSION IN TIME FOR
THE WIND ADVISORY MAY BE NEEDED PAST 00Z ACROSS PORTIONS OF THE
AREA...BUT CONFIDENCE IS LOW AT THIS TIME.
IN TERMS OF PRECIP...BEST SYNOPTIC FORCING TO PERSIST ACROSS
NORTHWEST LOCATIONS TODAY AS NEXT VORT MAX DIGS ACROSS MID MS VALLEY
AND EVENTUALLY LIFTS NORTHEAST INTO THE WESTERN GREAT LAKES. BETTER
DEFORMATION FORCING BY THIS EVENING STILL APPEARS TO SET UP
NORTHWEST OF THE LOCAL AREA...ALTHOUGH COMBINATION OF LINGERING
SYNOPTIC FORCING AND WEAK LAKE ENHANCEMENT MAY SUPPORT MINOR
SNOW ACCUMULATIONS ACROSS PRIMARILY SOUTHWEST LOWER MICHIGAN
TONIGHT INTO TUESDAY. ONLY TWEAK TO WEATHER GRIDS THIS MORNING WAS
FOR JUST A SLIGHTLY SLOWER EVOLUTION TO SNOW SHOWER PTYPE THIS
AFTERNOON...BUT OTHERWISE NATURE OF PREVIOUS GRIDS REMAINS INTACT.
MORNING HIGHS MAY EVEN REACH 60 OR LOWER 60S ACROSS THE EXTREME
SOUTHEAST BEFORE SHARP LOW LEVEL COLD ADVECTION SETS IN LATER THIS
MORNING WITH TEMPERATURES FALLING THROUGH THE 40S ACROSS THE
AREA...AND INTO THE MID 30S ACROSS THE WEST.
&&
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 409 AM EST MON NOV 24 2014
AN UNWELCOMED RETURN TO COLD TEMP ANOMALIES THE PRIMARY WX STORY
MID-LATE WEEK AS ADDITIONAL EAST PACIFIC JET ENERGY HELPS REINFORCE
A RATHER DEEP EASTERN CONUS UPPER TROUGH. PIVOT THROUGH OF MID LVL
DEFORMATION AXIS/DEEPER SATURATION TUE AM AND ADDED MOISTURE FLUX
OFF LAKE MI WILL KEEP SNOW SHOWER/FLURRIES/CLOUDS AROUND TUESDAY
(MAINLY NORTH). MINOR ACCUMS POSSIBLE ALONG/NORTH OF THE TOLL ROAD
GIVEN LAKE-8H TEMP DIFFERENTIALS INTO THE UPPER TEENS/WESTERLY
FLOW...WITH LOW INVERSION HEIGHTS NEAR 5-6 KFT/SHALLOW DGZ LIMITING
FACTORS FOR MORE SUBSTANTIAL ACCUMS. THE NEXT CHANCE FOR LIGHT SNOW
WILL COME LATER WEDNESDAY-WEDNESDAY NIGHT AS CLIPPER SYSTEM DROPS SE
IN FLATTENING NW FLOW. LAST SEVERAL MODEL CYCLES HAVE TRENDED TOWARD
A MORE SOUTHERLY TRACK INTO THE MID MS/WESTERN OH VALLEYS PLACING
OUR SOUTHWESTERN ZONES IN A BETTER SPOT FOR A PERIOD OF LIGHT SNOW.
RENEWED SHOT OF MODIFIED POLAR AIR IN VEERED WNW FLOW IN WAKE OF
THIS WAVE SHOULD ALLOW LAKE EFFECT EFFECT SNOW SHOWERS/FLURRIES TO
DEVELOP ON THANKSGIVING. COULD SEE SOME ACCUMULATIONS/IMPACTS IN
FAVORED WNW FLOW ZONES AS 700 MB DELTA T'S PLUMMET INTO THE LOW-MID
20S AND INVERSION HEIGHTS INCREASE TO NEAR 10 KFT PER LATEST FCST
SOUNDINGS.
RELAXATION OF HEIGHT FIELD LATE IN THE WEEK/NEXT WEEKEND WITH POLAR
JET/LOW LEVEL BAROCLINIC ZONE POTENTIALLY LIFTING NORTH OF THE
FORECAST AREA SHOULD ALLOW MILDER/MORE SEASONABLE AIR TO BRIEFLY
ADVECT IN BY AROUND FRIDAY NIGHT-SATURDAY. A NARROW BAND OF LIGHT
SNOW MAY ACCOMPANY THIS WARM ADVECTION SURGE AROUND
FRIDAY...ALTHOUGH MODEL CONSENSUS SUGGEST MUCH BETTER CHANCES NORTH
OF THE FA. OTHERWISE....RAISED HIGHS CONSIDERABLY ON SATURDAY GIVEN
EXCELLENT 00Z MODEL AGREEMENT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 642 AM EST MON NOV 24 2014
A STRONG UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL
CONTINUE TO PRODUCE UNSETTLED WEATHER ACROSS NORTHERN INDIANA
TODAY. AFTER A BRIEF LULL IN RAIN SHOWERS OVERNIGHT...NEXT UPPER
LEVEL SHORT WAVE WILL BRING A PERIOD OF RAIN SHOWERS TO TERMINALS
THROUGH AT LEAST MID MORNING. SOME INCREASING INSTABILITY WITH
THIS SHORT WAVE WILL LEAD TO VERY SMALL PROBABILITIES OF THUNDER AT
TERMINALS. POTENTIAL AT ANY ONE POINT IS TOO SMALL TO MENTION FOR
THE 12Z TAFS. BIGGER STORY CONTINUES TO BE INCREASING WINDS THIS
MORNING. STRONG SOUTH/SOUTHWEST WINDS ARE EXPECTED TO DEVELOP JUST
IN ADVANCE OF THE COLD FRONT THIS MORNING AT KFWA...WITH STRONG
SOUTHWEST WINDS DEVELOPING AT BOTH TERMINALS TOWARD THE 15Z
TIMEFRAME IN ASSOCIATION WITH THE COLD FRONT. SOUTHWEST GUSTS TO
40 TO 45 KNOTS ARE POSSIBLE AT KFWA...WITH AROUND 35 KNOTS AT
KSBN. WIND GUSTS SHOULD SUBSIDE THIS EVENING AS THE STRONG LOW
PRESSURE AREA WITH THIS SYSTEM CONTINUES TO LIFT OUT. THE MORE
PROLONGED PERIOD OF SYNOPTIC FORCING IS STILL EXPECTED AT
KSBN...WHERE RAIN SHOWERS WILL CHANGE TO SNOW SHOWERS THIS
AFTERNOON...WITH LITTLE OR NO SNOW ACCUMULATION. MAIN UPPER TROUGH
MOVING THROUGH TONIGHT COMBINED WITH LAKE ENHANCEMENT WILL PROVIDE
CONTINUED SCATTERED SNOW SHOWERS...ALTHOUGH BETTER CHANCE OF
LIGHT SNOW ACCUMULATIONS SHOULD BE LOCATED NORTH OF KSBN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ077>081.
OH...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LMZ043-046.
&&
UPDATE...MURPHY
SYNOPSIS...MURPHY
SHORT TERM...MARSILI
LONG TERM...STEINWEDEL
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 24, 4:17 AM EST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST MON NOV 24 2014
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-250930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
417 AM EST MON NOV 24 2014 /317 AM CST MON NOV 24 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH GUSTS TO 50 MPH
POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-250930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EST MON NOV 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A GALE WARNING IS IN EFFECT LATE THIS MORNING THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TUESDAY...AND
AGAIN THURSDAY INTO THURSDAY NIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 24, 11:13 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG ENE WINONA LAKE 41.23N 85.82W
11/24/2014 KOSCIUSKO IN NWS EMPLOYEE
LARGE LIMBS DOWNED.
&&
PBMLocal storm report, Nov 24, 11:26 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1126 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM NON-TSTM WND DMG E BURR OAK 41.85N 85.32W
11/24/2014 ST. JOSEPH MI FIRE DEPT/RESCUE
NUMEROUS TREES DOWN FROM BURR OAK TO WHITE PIGEON
&&
LEWISLocal storm report, Nov 24, 11:34 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG COLUMBIA CITY 41.16N 85.49W
11/24/2014 WHITLEY IN EMERGENCY MNGR
MUCH OF COLUMBIA CITY WITHOUT POWER
&&
PBMLocal storm report, Nov 24, 11:50 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1150 AM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND DMG FORT WAYNE 41.08N 85.13W
11/24/2014 ALLEN IN UTILITY COMPANY
NEARLY 3000 CUSTOMERS WITHOUT POWER IN ALLEN
COUNTY...INDIANA.
&&
BENTLEYLocal storm report, Nov 24, 12:03 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1203 PM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM SNOW AKRON 41.04N 86.03W
11/24/2014 U0.0 INCH FULTON IN TRAINED SPOTTER
RAIN HAS CHANGED TO LIGHT SNOW.
&&
BENTLEYLocal storm report, Nov 24, 12:23 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EST MON NOV 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM SNOW NEW CARLISLE 41.70N 86.51W
11/24/2014 U0.0 INCH ST. JOSEPH IN PUBLIC
RAIN HAS CHANGED TO SNOW. SNOW BLOWING SIDEWAYS.
&&
BENTLEYHigh Wind, Van Wert
- When
- November 24, 12:25 PM EST to 7:00 PM EST
- Where
- Van Wert forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 40.855, -84.586 (the zone’s center; the record gives no point)
Emergency management officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages. A 58 mph wind gust was measured at a mesonet weather station in Elgin with several other nearby station recording gusts to 55 mph.
High Wind, Paulding
- When
- November 24, 12:31 PM EST to 7:00 PM EST
- Where
- Paulding forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.117, -84.580 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
High Wind, Fulton
- When
- November 24, 12:40 PM EST to 7:00 PM EST
- Where
- Fulton forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.602, -84.130 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
High Wind, Defiance
- When
- November 24, 12:41 PM EST to 7:00 PM EST
- Where
- Defiance forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.324, -84.490 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
High Wind, Putnam
- When
- November 24, 12:56 PM EST to 7:00 PM EST
- Where
- Putnam forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.022, -84.132 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
High Wind, Allen
- When
- November 24, 1:00 PM EST to 7:00 PM EST
- Where
- Allen forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 40.772, -84.106 (the zone’s center; the record gives no point)
Emergency management officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages. A semi truck with an empty trailer was blown off US-30. The ASOS at the Allen County airport recorded a 58 mph wind gust.
High Wind, Williams
- When
- November 24, 1:00 PM EST to 7:00 PM EST
- Where
- Williams forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.560, -84.588 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
High Wind, Henry
- When
- November 24, 1:30 PM EST to 7:00 PM EST
- Where
- Henry forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.334, -84.068 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous trees and tree limbs down across the county, with some onto power lines causing sporadic power outages.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lake-Effect Snow and Winter Weather in Michigan, November 24 to 27, 20143 deaths · 1 injured · $25,000 · 15 events
- Damaging Winds and High Wind in Ohio, November 24, 20143 injured · $5.0 million · 56 kt wind · 45 events
- Winter Weather in Wisconsin, November 24, 20141 death · $2,000 · 1 event
- High Wind in Michigan, November 24, 2014$1.1 million · 56 kt wind · 8 events
- Flooding in New York, November 24 to 25, 2014$600,000 · 2 events
- High Wind in Pennsylvania, November 24, 2014$300,000 · 52 kt wind · 3 events
- Strong Wind in Ohio, November 24, 2014$120,000 · 9 events
- High Wind in New York, November 24, 2014$75,000 · 50 kt wind · 5 events
- Strong Wind in Kentucky, November 24, 20141 injured · $37,000 · 4 events
- Strong Wind in Kentucky, November 24, 2014$40,000 · 4 events
- Winter Weather in Texas, November 24 to 25, 2014$30,000 · 5 events
- Strong Wind in Kentucky, November 24, 2014$16,000 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544599, 544600, 544606, 544603, 544602, 544598, 544605, 544604.